# SDR HEEA0010383

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup Assembly
- Part number: 23007981
- Condition: Fluctuate
- Location: Nr 2 N2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NUMBER 2 N2 TACH. FLUCTUATING.
